MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

AGA MEDICAL CORPORATION AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-038
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Embolism (1829)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of device embolization was reported.A more comprehensive assessment could not be performed since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
On (b)(6) 2020 a 38mm amplatzer was selected for a procedure.Post procedure the device embolized and the physician surgically removed the device from right atria.The patient is doing stable.

Brand Name
AMPLATZER SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key10446023
Report Number2135147-2020-00378
Device Sequence Number2676349
Product Code MLV
UDI-Device Identifier00811806010267
UDI-Public00811806010267
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number9-ASD-038
Device Catalogue Number9-ASD-038
Device Lot Number6661666
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR